Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A unique continuation theorem
for the Schrödinger equation
with singular magnetic field


Author: Kazuhiro Kurata
Journal: Proc. Amer. Math. Soc. 125 (1997), 853-860
MSC (1991): Primary 35B60, 35J10, 35Q60
MathSciNet review: 1363173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show a unique continuation theorem for the Schrödinger equation $(\frac {1}{i}\nabla -{\mathbf {A}} )^2 u+ Vu=0$ with singular coefficients ${\mathbf {A}} $ and $V$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35B60, 35J10, 35Q60

Retrieve articles in all journals with MSC (1991): 35B60, 35J10, 35Q60


Additional Information

Kazuhiro Kurata
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji-shi, Tokyo, 192-03 Japan
Email: kurata@math.metro-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03672-1
PII: S 0002-9939(97)03672-1
Received by editor(s): April 3, 1995
Received by editor(s) in revised form: October 3, 1995
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society